# SDR SWAA2025082708038

- Difficulty date: August 25, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 30,718 hours, 15,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EXIT SIGN BETWEEN ROWS 15 AND 16 FELL FROM CEILING.   REINSTALL OVERHEAD EXIT SIGN AS PER AMM 33-51-00.   REINSTALLED OVERHEAD EXIT SIGN IAW AMM 33-51-01.
